# SDR N6WA2013040903

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,128 hours, 17,284 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Condition: Failed
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLATS FAIL CAUTION MESSAGE AIRBORNE.  R & R SLAT 1-1 ACTUATOR IAW AMM 27-81-09, OP'S CHECKED GOOD AT THIS TIME.  PERFORMED ELECTRICAL RIGGING OF SLATS IAW 27-81-00. NO DEFECTES NOTED.
